# SDR DALA2022112507528

- Difficulty date: November 24, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 71,530 hours, 28,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9346428) DURING INSPECTION FOUND FWD GALLEY, F/C & AFT CABIN EMERGENCY LIGHT DID NOT PASS TEST. T/S PER B737 AMM 33-51. R/R FWD GALLEY BATTERY PACK AND RIGHT AFT EMERGENCY BATTERY PACK PER B737 AMM 33-51. OPS CKS NML.
